On some subsystems of interval-valued logic

Hegedüs, László: On some subsystems of interval-valued logic. Conference of PhD Students in Computer Science, (8). p. 21. (2012)

[img] Cikk, tanulmány, mű
cscs_2012_021.pdf

Download (60kB)
Item Type: Article
Event Title: Conference of PhD students in computer science (8.) (2012) (Szeged)
Journal or Publication Title: Conference of PhD Students in Computer Science
Date: 2012
Volume: 8
Page Range: p. 21
Uncontrolled Keywords: Matematikai logika - előadáskivonat
Additional Information: Bibliogr.: 21. p.
Date Deposited: 2019. Oct. 22. 08:57
Last Modified: 2019. Oct. 22. 09:20
URI: http://acta.bibl.u-szeged.hu/id/eprint/61619

Actions (login required)

View Item View Item